On bases of closure operators on complete lattices
Loading...
Date
2023-04-03
Authors
Šlapal, Josef
ORCID
Advisor
Referee
Mark
Journal Title
Journal ISSN
Volume Title
Publisher
Taylor & Francis
Altmetrics
Abstract
We study closure operators on complete lattices and define for them the concepts of closed and open bases as well as that of a neighborhood base. Some properties of these concepts are studied including relationships between them. In particular, wefind sufficient conditions under which the properties are analogous to those known for topological spaces.
Description
Citation
Quaestiones Mathematicae. 2023, vol. 46, issue 4, p. 781-790.
https://www.tandfonline.com/doi/abs/10.2989/16073606.2022.2041758
https://www.tandfonline.com/doi/abs/10.2989/16073606.2022.2041758
Document type
Peer-reviewed
Document version
Published version
Date of access to the full text
Language of document
en
Study field
Comittee
Date of acceptance
Defence
Result of defence
Document licence
Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International
http://creativecommons.org/licenses/by-nc-nd/4.0/
http://creativecommons.org/licenses/by-nc-nd/4.0/